MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JUDO 3; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION JUDO 3; CATHETER, GUIDEWIRE
Model Number 2828
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Vasoconstriction (2126); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that guidewire fracture occurred.The over 90% stenosed target lesion was located in the severely tortuous and severely calcified left anterior descending artery (lad).A 190 cm, straight tip, judo 3 guidewire was advanced for treatment.However, when the device was withdrawn from the patient's body, the spring coil section of the guidewire fractured around 180cm.The device was removed using guidezilla (gz), lower balloon with low pressure dilation and retraction removal.The procedure was completed with a non-boston scientific (bsc) device.There was no patient complication reported and the patient was in good condition.
 
Additional Manufacturer Narrative
B5 - describe event or problem: updated to include new information obtained.E1: initial reporter facility name: (b)(6).E1: initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6).H6: patient and impact codes: updated.
 
Event or Problem Description
It was reported that guidewire fracture occurred.The over 90% stenosed target lesion was located in the severely tortuous and severely calcified left anterior descending artery (lad).A 190 cm, straight tip, judo 3 guidewire was advanced for treatment.However, when the device was withdrawn from the patient's body, the spring coil section of the guidewire fractured around 180cm.The device was removed using guidezilla (gz), lower balloon with low pressure dilation and retraction removal.The procedure was completed with a non-boston scientific (bsc) device.There was no patient complication reported and the patient was in good condition.It was further reported that there are no obvious complications, and the immediate manifestation was vasospasm.

Brand Name
JUDO 3
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18226917
Report Number2124215-2023-66437
Device Sequence Number5557146
Product Code DQX
UDI-Device Identifier08714729974949
UDI-Public08714729974949
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2026
Device Model Number2828
Device Catalogue Number2828
Device Lot Number0030842078
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2023
Supplement Date Received by Manufacturer11/13/2023
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown